MAUDE Adverse Event Report: ZIMMER BIOMET, INC. MODULAR FEM STEM PRESS-FIT PLASMA SPRAYED CEMENTLESS; PROSTHESIS, HIP

ZIMMER BIOMET, INC. MODULAR FEM STEM PRESS-FIT PLASMA SPRAYED CEMENTLESS; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation, product was implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Product was implanted.
 
Event or Problem Description
It was reported that during the procedure the doctor opened the package and noticed that there was a sticker sticking on m/l kinectiv stem.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Complaint was confirmed with a photograph of the product.Visual review identified the following: there was a sticker on the m/l taper stem.No further evaluation is possible using the photograph provided.Review of the device history records and packaging set up sheet identified no deviations or anomalies during manufacturing.The root cause can be attributed to manufacturing deficiency.A pqs-bwar-20-0328 was assigned for the reported issue.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
MODULAR FEM STEM PRESS-FIT PLASMA SPRAYED CEMENTLESS
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10712993
Report Number0001822565-2020-03591
Device Sequence Number3259548
Product Code LPH
UDI-Device Identifier00889024132603
UDI-Public(01)00889024132603
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K182678
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00771300600
Device Lot Number64602696
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/30/2020
Supplement Date Received by Manufacturer03/05/2021
Initial Report FDA Received Date10/21/2020
Supplement Report FDA Received Date03/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1